# SDR USAA2013040100029

- Difficulty date: February 5, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CRACK ON LONGITUDINAL SIDE BOX BEAM AT FR43, -Y1650.  REPAIRED LONGITUDINAL SIDE BOX BEAM AT FR43, -Y1650 IAW EA 503887.
